# SDR DALA2019030401419

- Difficulty date: February 25, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 47,865 hours, 21,334 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 AFTER DISARMING 2R DOOR, SLIDE LIGHT FAILED TO EXTINGUISH. CORRECTIVE ACTION: CLEANED R2 DOOR PROX SENSORS PER AMM 52-71. T/S PER WDM 25-66-11. RMVD/RPLD AFT GIRT BAR PROX SWITCH PER AMM 25-66, ADJUSTED SWITCH OPS CK GOOD, SLIDE LIGHT ARMED INDICATION NORMAL. (5072346)
